# SDR NSVA201096

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 40,414 hours, 43,947 cycles
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT CREW NOTICED NAVIGATION WAS NOT FUNCTIONING.  CREW REQUESTED IAD TOWER FOR VECTORS BACK TO IAD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED DISPLAY CONTROL PANEL.
